# SDR UPS07149686

- Difficulty date: April 24, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gasket
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED INTO SJU DUE TO GREEN HYDRAULIC SYSTEM FAILURE.  A/C LANDED SAFELY AND WAS TOWED TO RAMP.  FOUND PRESSURE SW GASKET BROKEN AT GREEN MANIFOLD HP REPLACED AS REQD PER AMM 29-00-00- AND 31-53-03.  REMOVED AND REPLACED BOTH GREEN ENGINE DRIVEN PUMPS IAW AMM 29-11-32-04 AND REPLACED BOTH ENGINE CASE ELEMENT FILTERS AS A PRECAUTION.  ACCOMPLISHED LEAK CHECK AND OPS CHECK.
